MAUDE Adverse Event Report: DRIVE; CONSERVER, OXYGEN

DRIVE; CONSERVER, OXYGEN
Model Number P-224
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
We are submitting this report in response to medwatch file number (b)(4).The device was not being used on patient.A healthcare worker identified the missing membrane upon visual inspection of the device and disposed of device prior to being used.Describe potentially hazardous event and potential adverse health outcome if applicable: an oxymizer pendant with missing reservoir membrane will allow some volume of oxygen from the supply source to leak out of the reservoir vents into the ambient environment.Use of an oxymizer pendant missing the membrane may cause a reduction in the net amount of supplemental oxygen delivered to the patient.A reduced amount of oxygen to the patient may result a lower than anticipated blood oxygen level.Describe any factors related to the occurrence of potentially hazardous events such as device or other product related factors or user related factors that put the population at greater risk.The presence of fire or an ignition source, such as a patient smoking while using or near the device may lead to personal injury and/or property damage.A lower than anticipated amount of delivered oxygen to a patient may result in mild, reversible conditions, such as hypoxemia, shortness of breath and/or feelings of dyspnea.Rationale for reportability assessment: in this case, there was no adverse event; the device was not used on a patient, as the missing membrane was discovered by simple visual inspection and discarded prior to use.However, in response the medwatch filing, an mdr filing is appropriate to provide details of the device and health risk.Use of an oxymizer pendant without a reservoir membrane may reduce the total amount of oxygen delivered to the patient, although a flow of oxygen will continue to be delivered to the patient.The oxymizer pendant is an oxygen accessory and is not life supporting or life sustaining.A lower than anticipated amount of delivered oxygen to a patient may result in mild, reversible conditions, such as hypoxemia, shortness of breath and/or feelings of dyspnea we are awaiting receipt of product to be evaluated for conformance.
 
Event or Problem Description
We are submitting this report in response to medwatch file number (b)(4).The device was not being used on patient.A healthcare worker identified the missing membrane upon visual inspection of the device and disposed of device prior to being used.Describe potentially hazardous event and potential adverse health outcome if applicable: an oxymizer pendant with missing reservoir membrane will allow some volume of oxygen from the supply source to leak out of the reservoir vents into the ambient environment.Use of an oxymizer pendant missing the membrane may cause a reduction in the net amount of supplemental oxygen delivered to the patient.A reduced amount of oxygen to the patient may result a lower than anticipated blood oxygen level.Describe any factors related to the occurrence of potentially hazardous events such as device or other product related factors or user related factors that put the population at greater risk.The presence of fire or an ignition source, such as a patient smoking while using or near the device may lead to personal injury and/or property damage.A lower than anticipated amount of delivered oxygen to a patient may result in mild, reversible conditions, such as hypoxemia, shortness of breath and/or feelings of dyspnea.Rationale for reportability assessment: in this case, there was no adverse event; the device was not used on a patient, as the missing membrane was discovered by simple visual inspection and discarded prior to use.However, in response the medwatch filing, an mdr filing is appropriate to provide details of the device and health risk.Use of an oxymizer pendant without a reservoir membrane may reduce the total amount of oxygen delivered to the patient, although a flow of oxygen will continue to be delivered to the patient.The oxymizer pendant is an oxygen accessory and is not life supporting or life sustaining.A lower than anticipated amount of delivered oxygen to a patient may result in mild, reversible conditions, such as hypoxemia, shortness of breath and/or feelings of dyspnea.Inspection of product has been performed.Product is conforming.This incident is deemedan isolated incident.

Brand Name
DRIVE
Common Device Name
CONSERVER, OXYGEN
MDR Report Key12377907
Report Number1062191-2021-00001
Device Sequence Number4067874
Product Code NFB
UDI-Device Identifier00822383274508
UDI-Public822383274508
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP-224
Device Lot Number10 210493
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date08/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1